MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR
Model Number 71005
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 09/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There are no reports of any events leading up to the ipg migration and it is noted that the ipg appears to have migrated immediately after implant while the healing process was taking place.It is unknown with the limited information available if the patient's body habitus played a role in the instability of the ipg or if the implanting or anchoring techniques played a role in allowing device migration.There are no reports of any impedance issues being present at the time of implant and all intra-op testing was reported to be appropriate.Impedance issues developed at some point after the implant, possibly related to the ipg movement placing stress on the leads or lead connectors.
 
Event or Problem Description
The patient was implanted with a nalu spinal cord stimulator system on (b)(6) 2024 targeting the thoracic nerve.The implantable pulse generator (ipg) was placed in the patient's lower back area.During the healing process, prior to the implanted components developing scar tissue, the patient noted inconsistent connectivity between the ipg and the external therapy discs and it was determined that the ipg had rotated within the pocket so that it was no longer flat and parallel to the skin surface.Troubleshooting was performed in the field to encourage the ipg to remain flat, however was not successful.Both leads later returned impedance errors in addition to the connectivity issues from the ipg migration.On (b)(6) 2025 a surgical revision was performed to place a new ipg in a new pocket location and both malfunctioning leads were replaced with new leads.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key23275742
Report Number3015425075-2025-00296
Device Sequence Number8718188
Product Code GZB
UDI-Device Identifier00812537037189
UDI-Public(01)00812537037189(11)240716(17)270716
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71005
Device Catalogue Number71005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Initial Report FDA Received Date10/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown